# SDR SWIA202157419

- Difficulty date: February 21, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 485-501 S18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRG 18L AT FS485.00-FS501.00 HAS CORROSION ON UPPER SURFACE. (MARKED)   (C-CHECK RO 4/4/2021)    REPLACED STR 18L BETWEEN FS 485 - 501 IAW CRJ 700 SRM 53-00-03-201001-A01. COMPLIED WITH SKY CARD 51-900-1002-SKY. LEAK CHECK GOOD.
